# SDR ASOA201001269

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR HAS SEVERE CORROSION ON LOWER FWD INBD CORNER ANGLE, LOWER FWD OTBD CORNER ANGLE AND ASSOCIATED CLEAT.  REMOVED CORRODED LOWER FWD INBD CORNER ANGLES LOWER FWD OTBD CORNER ANGLE AND ASSOCIATED CLEAT ON FRAME IAW SRM 51-42-20 AND 51-42-06.  NEW CORNER ANGLES NEED INSTALLED.
